# SDR CA150724001

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 130 T2
- Engine: Tmeca ARRIEL2D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 350A53413800
- Condition: Cracked
- Location: Oil Cooler
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DISASSEMBLY OF AIRCRAFT FOR PAINT THE OIL COOLER INLET AIR DUCT WAS FOUND CRACKED.THE SAME DISCREPANCY WAS FOUND ON AIRCRAFT .PARTS REPLACED WITH SERVICEABLE UNITS. MFG HAS INTRODUCED A DAILY INSPECT BY MEANS OF ASB 05A020 AND HAS ISSUED EMERGENCY AD 2014-0229-E WITH A REPETATIVE 10 HOUR OR 7 DAY INSPECTION.
